# SDR 06FDEA1186

- Difficulty date: March 21, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN EXTERNAL FUSELAGE SKIN IN LEFT HAND UPPER TORQUE BOX  AT BS 1344 JUST BELOW VERTICAL STABILIZER.  *S/D*  INSTALLED REPAIR DOUBLER IAW SRM 53-30-3.
